# SDR A6WA201040214

- Difficulty date: March 2, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 16,755 hours, 15,794 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FLIGHT SPOILER, METAL SEAL BETWEEN CTR HINGES ON WING IS CRACKED.  R & R UNSERVICEABLE SEAL IAW SRM 51-42-06 & 51-42-21.
